# SDR F3LA2009062200092

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 20,223 hours, 10,535 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011271101
- Part serial: TRAG7A16191
- Condition: No Test
- Location: Atc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DEN-RON SCHEDULED MAINTENANCE TASK CARD TC34210-07, ATC TRANSPONDER NR 2 FAILED FUNCTIONAL TEST.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ATC TRANSPONDER AND PERFORMED BITE TEST, REFERENCE AMM 34-52-33 PB 401.
